# SDR SWIA2021081960417

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- Engine: Ge CF348C1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL OUTBOARD LEADING EDGE SKIN, INNER SURFACE UNDER LATCH DOUBLER IS CHAFFED.     (C-CHECK RO 8/18/2021)    REPAIRED RH UPPER TRANSCOWL OUTBOARD LEADING EDGE SKIN REF REO 670-54-21-1456 REV -A DATED  2021-08-12. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
